MathSciNet Relay Station
MathSciNet bibliographic data
MR407772 (53 #11543) 53C40 (32C05)
Maeda, Yoshiaki On real hypersurfaces of a complex projective space. J. Math. Soc. Japan 28 (1976), no. 3, 529–540.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement